This gentleman was being treated for Parkinson’s disease for several years and was doing well on medications. However, he presented with recent worsening of Parkinsonian symptoms. In addition, he had developed new onset orofacial dyskinesias, which he did not have before. These new symptoms developed after he was started on levosulpiride for his stomach-related ailment. He was advised to stop levosulpiride and his anti-parkinsonian medications were adjusted.
Published by Dr Sudhir Kumar MD (Medicine) DM (Neurology)
I am a doctor with 25 years experience. I have worked as a neurologist for about 20 years. Educating public and healthcare professionals is very dear to me. This is possible due to my interactions with thousands of patients and their caregivers. I salute the patients who suffer and it is our duty to minimise suffering by preventing diseases and ensuring prompt diagnosis and treatment of those already affected. View more posts